# SDR UIEA2023102300919

- Difficulty date: October 22, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 88,228 hours, 20,300 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK MAIN SIDE CARGO DOOR FUSELAGE FRAME SEAL DEPRESOR BENT AT LOWER AFT AND FWD CORNERS.( REWORKED  AREAS  BACK  TO ORIGINAL  CONTOUR IAW B767  SRM  51-10-02. PERFORMED  FLOURESCENT  PENETRANT  INSPECTION,  NO CRACK INDICATION  NOTED AT THIS TIME REF SOPM 20-00-00 )
